| Catalog Number |
AB35W07040135 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure to treat plaque in the mid left common iliac artery, a balloon burst with a pin hole was observed during the first inflation of the percutaneous transluminal angioplasty evercross pta balloon 035.A non-medtronic inflation with 50/50 contrast was used.The device was safely removed from the patient, and a new device was used to complete the procedure.No symptoms, complications, adverse events, illnesses, infections, irregularities, or deaths were reported.The patient had no health consequences or impact.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative